# SDR DHL9772706C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FRAME WEB CRACKED BETWEEN FASTENERS AT BS 1050 AT STR 30.  HFEC, INSTALLED WEB REPAIR PER SRM 51-40-2, 5 BY 6.
